MathSciNet Relay Station
MathSciNet bibliographic data
MR1898386 (2003b:20032) 20D45 (20D15)
Deaconescu, Marian; Silberberg, Gheorghe Noninner automorphisms of order $p$ of finite $p$-groups. J. Algebra 250 (2002), no. 1, 283–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement